Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Perelman N. R. Three-element problem of Carleman type for bianalitic functions in a circle. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 2, pp. 18-26. DOI: 10.18500/1816-9791-2012-12-2-18-26

Published online: 
21.05.2012
Full text:
(downloads: 44)
Language: 
Russian
Heading: 
UDC: 
517.968.23
DOI: 
10.18500/1816-9791-2012-12-2-18-26

Three-element problem of Carleman type for bianalitic functions in a circle

Autors: 
Perelman Natalia Romanovna, Smolensk State University, Russia
Abstract: 

The article is devoted to the investigation of three-element boundary value problem of Carleman type for bianalytic functions. A constructive method for solution in a circle was found for the case when the problem was not reducible to a two-element boundary value problems without a shift. 

References: 
  1. Расулов К. М. Краевые задачи для полианалитиче- ских функций и некоторые их приложения. Смоленск : Изд-во Смоленск. гос пед. ун-та, 1998. 345 с.
  2. Балк М. Б. Полианалитические функции и их обоб- щения // Итоги науки и техники ВИНИТИ. Сер. Совр. пробл. матем. Фунд. напр. 1991. Т. 85. С. 187–246.
  3. Гахов Ф. Д. Краевые задачи. М. : Наука, 1977. 640 с.
  4. Литвинчук Г. С. Краевые задачи и сингулярные ин- тегральные уравнения со сдвигом. М. : Наука, 1977. 448 с.
  5. Мусхелишвили Н. И. Сингулярные интегральные уравнения. М. : Наука, 1968. 511 с.
  6. Перельман Н. Р. Трехэлементная задача типа Кар- лемана для трианалитических функций в круге // Си- стемы компьютерной математики и их приложения : материалы междунар. конф. Смоленск : СмолГУ, 2007. Вып. 8. С. 171–180.
  7. Расулов К. М., Титов О. А. О решении одной трех- элементной краевой задачи типа Карлемана для биана- литических функций в круге // Системы компьютер- ной математики и их приложения : материалы между- нар. конф. Смоленск : Изд-во Смоленск. гос пед. ун-та, 2004. Вып. 5. С. 153–159.
  8. Расулов К. М. Трехэлементная односторонняя кра- евая задача со сдвигом Карлемана в классах аналити- ческих функций в круге // Изв. Смоленск. гос. ун-та. 2008. № 2. С. 94–104.